# SDR AALA20091104TUL06

- Difficulty date: September 30, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N607AM
- Make and model: Boeing 757223
- Aircraft serial: 27058
- Aircraft time: 43,604 hours, 14,697 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N180714
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT WING INBOARD LEADING EDGE BULLNOSE SKIN.  INSTALLED EXTERNAL DOUBLER REPAIR UNDER ESO 90309 AND SRM 57-41-01-2R.
